# SDR CA110309007

- Difficulty date: March 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: BA6707510211
- Condition: Cracked
- Location: Elevator Hyd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ELEVATOR OPS CHECK, NOTICED A LOT OF RESISTANCE ON CONTROL COLUMN WITH HYDRAULICS ON.  CHECKED RT ELEVATOR PCU`S FOR CONDITION AND FOUND RT ELEVATOR OTBD PCU CONNECTION CRACKED BETWEEN PCU AND ELEVATOR ATTACHMENT FITTING.  ALSO FOUND SOME MINOR DAMAGE ON ELEVATOR ATTACHMENT POINT.
